# SDR AWXA200100678

- Difficulty date: December 30, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 9,276 hours, 3,786 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: RCF6708
- Part serial: 5607
- Condition: Faulty
- Location: Zone 125
- Part time: 9,276 hours, 3,786 cycles
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CMH - DIVERSION - FLT 820 - "C" - WHILE ENROUTE FROM PHX TO BOS FLIGHT CREW RECEIVED LOWER ECAM WARNING MESSAGE THAT OXYGEN REGULATOR PRESSURE WAS LOW SHORTLY AFTER PILOT TESTED MASK. FLIGHT WAS DIVERTED TO CMH WHERE AIRCRAFT MADE AN UNEVENTFUL LANDING. AT CMH MAINTENANCE REPLACED BOTH THE CREW OXYGEN BOTTLE IAW T/C R2A35301, AND THE CREW OXYGEN REGULATOR IAW AMM 35-13-15-04. LEAK CHECK OF THE OXYGEN BOTTLE, MASK, AND HOSES WAS GOOD WITH NO LEAKS NOTED. PART NAME: CYLINDER, OXYGEN, MANF: INTERTECHNIQUE, P/N: 891511-14, COND: DEPLEATED, LOC: ZONE 125.
